# SDR AALA201912269019

- Difficulty date: December 24, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 21,772 hours, 4,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146110
- Part serial: 144524
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAINTENANCE REPORTS ESPU 13WL FAILED BITE TEST. REMOVED AND REPLACED 13WL EPSU. OPS CHECK GOOD.
